Marco Gualtieri
Título
Citado por
Citado por
Año
Generalized complex geometry
M Gualtieri
Arxiv preprint math/0401221, 2004
11552004
Generalized complex geometry
M Gualtieri
Ann. of Math.(2) 174 (1), 75-123, 2011
2822011
Reduction of Courant algebroids and generalized complex structures
H Bursztyn, GR Cavalcanti, M Gualtieri
Advances in Mathematics 211 (2), 726-765, 2007
2242007
Branes on Poisson Varieties
M Gualtieri
The Many Facets of Geometry 1 (9), 368-395, 2010
1152010
Generalized complex structures on nilmanifolds
GR Cavalcanti, M Gualtieri
arXiv preprint math/0404451, 2004
1002004
Generalized complex geometry and T-duality
GR Cavalcanti, M Gualtieri
Arxiv preprint arXiv:1106.1747, 2011
982011
Generalized Kähler geometry
M Gualtieri
Arxiv preprint arXiv:1007.3485, 2010
78*2010
Symplectic groupoids of log symplectic manifolds
M Gualtieri, S Li
International Mathematics Research Notices 2014 (11), 3022-3074, 2014
742014
Generalized Kähler manifolds with split tangent bundle
V Apostolov, M Gualtieri
arXiv preprint math/0605342, 2006
602006
Generalized geometry and the Hodge decomposition
M Gualtieri
arXiv preprint math/0409093, 2004
542004
A surgery for generalized complex structures on 4-manifolds
GR Cavalcanti, M Gualtieri
Journal of Differential Geometry 76 (1), 35-43, 2007
382007
Blow‐up of generalized complex 4‐manifolds
GR Cavalcanti, M Gualtieri
Journal of Topology 2 (4), 840-864, 2009
342009
The tropical momentum map: a classification of toric log symplectic manifolds
M Gualtieri, S Li, A Pelayo, TS Ratiu
Mathematische Annalen 367 (3-4), 1217-1258, 2017
312017
Generalized Kahler and hyper-Kahler quotients
H Bursztyn, GR Cavalcanti, M Gualtieri
Contemporary Mathematics 450, 61, 2008
282008
Stable generalized complex structures
GR Cavalcanti, M Gualtieri
Proceedings of the London Mathematical Society 116 (5), 1075-1111, 2018
192018
Poisson modules and degeneracy loci
M Gualtieri, B Pym
Proceedings of the London Mathematical Society 107 (3), 627-654, 2013
192013
The stokes groupoids
M Gualtieri, S Li, B Pym
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (739 …, 2018
142018
Tropical moment maps for toric log symplectic manifolds
M Gualtieri, S Li, A Pelayo, T Ratiu
arXiv preprint arXiv:1407.3300, 2014
142014
Generalized Kähler geometry of instanton moduli spaces
H Bursztyn, GR Cavalcanti, M Gualtieri
Arxiv preprint arXiv:1203.2385, 2012
122012
Golfer’s dilemma
M Gualtieri, T Tokieda, L Advis-Gaete, B Carry, E Reffet, C Guthmann
American journal of physics 74 (6), 497-501, 2006
122006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20